# SDR ASOA20120229028

- Difficulty date: February 29, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 26,601 hours, 14,355 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SHUTTING DOWN THE APU ON ARRIVAL CREW REPORTED AN ELECTRICAL BURNING ODOR.  MX INSPECTED THE ACFT WITH NO DEFECTS NOTED, OPS TESTED APU WITH NO DEFECTS NOTED, THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
